# SDR DXTA200702091

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 6,814 hours, 4,206 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR EMINATING FROM PACS SMELLS MUSTY IN CABIN AND COCKPIT WITH APU ON.   REMOVED LT&RT COALESCER CLOTH WITH PACKING. INSTALLED NEW COALESCER CLOTHS WITH PACKINGS.  OPS CHECK GOOD.  WORK PERFORMED IN REFERENCE TO CE750 MM CHAPTER 12-10-01.  FOR DETAILS REFER TO FAS WO 07-849.
